Tinnitus in imipramine therapy

John C Racy, E. A. Ward-Racy

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

Although the results of literature search would lead us to recommend dropping tinnitus from the formidable list of tricyclic antidepressant side effects, the recent experience with four patients suggests otherwise.

Original languageEnglish (US)
Pages (from-to)854-855
Number of pages2
JournalAmerican Journal of Psychiatry
Volume137
Issue number7
StatePublished - 1980

Fingerprint

Tinnitus
Imipramine
Tricyclic Antidepressive Agents
Therapeutics

ASJC Scopus subject areas

  • Psychiatry and Mental health

Cite this

Racy, J. C., & Ward-Racy, E. A. (1980). Tinnitus in imipramine therapy. American Journal of Psychiatry, 137(7), 854-855.

Tinnitus in imipramine therapy. / Racy, John C; Ward-Racy, E. A.

In: American Journal of Psychiatry, Vol. 137, No. 7, 1980, p. 854-855.

Research output: Contribution to journalArticle

Racy, JC & Ward-Racy, EA 1980, 'Tinnitus in imipramine therapy', American Journal of Psychiatry, vol. 137, no. 7, pp. 854-855.
Racy, John C ; Ward-Racy, E. A. / Tinnitus in imipramine therapy. In: American Journal of Psychiatry. 1980 ; Vol. 137, No. 7. pp. 854-855.
@article{5f273753b2754c5bbe2b6a7050cfa682,
title = "Tinnitus in imipramine therapy",
abstract = "Although the results of literature search would lead us to recommend dropping tinnitus from the formidable list of tricyclic antidepressant side effects, the recent experience with four patients suggests otherwise.",
author = "Racy, {John C} and Ward-Racy, {E. A.}",
year = "1980",
language = "English (US)",
volume = "137",
pages = "854--855",
journal = "American Journal of Psychiatry",
issn = "0002-953X",
publisher = "American Psychiatric Association",
number = "7",

}

TY - JOUR

T1 - Tinnitus in imipramine therapy

AU - Racy, John C

AU - Ward-Racy, E. A.

PY - 1980

Y1 - 1980

N2 - Although the results of literature search would lead us to recommend dropping tinnitus from the formidable list of tricyclic antidepressant side effects, the recent experience with four patients suggests otherwise.

AB - Although the results of literature search would lead us to recommend dropping tinnitus from the formidable list of tricyclic antidepressant side effects, the recent experience with four patients suggests otherwise.

UR - http://www.scopus.com/inward/record.url?scp=0019152975&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0019152975&partnerID=8YFLogxK

M3 - Article

C2 - 7386672

AN - SCOPUS:0019152975

VL - 137

SP - 854

EP - 855

JO - American Journal of Psychiatry

JF - American Journal of Psychiatry

SN - 0002-953X

IS - 7

ER -